MathSciNet Relay Station
MathSciNet bibliographic data
MR394134 (52 #14939) 46B10
Nissenzweig, A. $W\sp{\ast} $ sequential convergence. Israel J. Math. 22 (1975), no. 3-4, 266–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement